Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year


CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
Online
ISSN
1221-8421
See all formats and pricing
More options …

A Topology Induced by Weak Structures Due to Császár and Ideals

Ahmad Al-Omari / Takashi Noiri / Samer Al Ghour
Published Online: 2014-07-16 | DOI: https://doi.org/10.2478/aicu-2014-0022

Abstract In this paper, we define and investigate weak local functions and *-weak structures parallel to local functions and *-topology, respectively. We construct a topology from a weak structure and an ideal under the assumption that the weak structure is closed under finite intersection. In the last section we define and investigate the notion of w-extermally disconnected.

Keywords : weak structure; ideal space; weak local function

References

  • 1. Andrijević, D. - Some properties of the topology of -sets, Mat. Vesnik, 38 (1984), 1-10.Google Scholar

  • 2. Császár, á. - Generalized topology, generalized continuity, Acta Math. Hungar., 96(2002), 351-357.Google Scholar

  • 3. Császár, á. - Weak structures, Acta Math. Hungar., 131 (2011), 193-195.Web of ScienceGoogle Scholar

  • 4. Janković, D.; Hamlett, T.R. - New topologies from old via ideals, Amer. Math.Monthly, 97 (1990), 295-310.Google Scholar

  • 5. Kuratowski, K. - Topology I, Academic Press, New York, 1966.Google Scholar

  • 6. Levine, N. - Semi-open sets and semi-continuity in topological spaces, Amer. Math.Monthly, 70 (1963), 36-41.Google Scholar

  • 7. Maki, H.; Umehara, J.; Noiri, T. - Every topological space is pre-T1=2, Mem. Fac.Sci. Kochi Univ. Ser. A Math., 17 (1996), 33-42.Google Scholar

  • 8. NjÅstad, O. - On some classes of nearly open sets, Pacific J. Math., 15 (1965),961-970.Google Scholar

  • 9. Noiri, T. - On α-continuous functions, Casopis Pest. Mat., 109 (1984), 118-126.Google Scholar

  • 10. Ozbakir, O.B.; Yildirim, E.D. - On some closed sets in ideal minimal spaces, ActaMath. Hungar., 125 (2009), 227-235.Google Scholar

  • 11. Vaidyanathaswamy, R. - Set Topology, 2nd ed. Chelsea Publishing Co., New York,1960.Google Scholar

  • Google Scholar

  • Google Scholar

About the article

Received: 2012-04-02

Revised: 2012-10-10

Accepted: 2012-10-16

Published Online: 2014-07-16


Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Online) 1221-8421, DOI: https://doi.org/10.2478/aicu-2014-0022.

Export Citation

© Alexandru Ioan Cuza University in Iaşi . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in